# SDR SWIA202158723

- Difficulty date: June 9, 2021
- Submitted: June 10, 2021
- Operation: Air carrier
- Aircraft: N820SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15108
- Aircraft time: 36,622 hours, 23,310 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: Nlg Steering
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

STEERING INOP CAUTION ON TAKEOFF OUT OF IAH. COMPLIED WITH QRH LANDED WITHOUT INCIDENT    (FLIGHT 3703 - FILED CLOSED)     REPLACED STEERING WHEEL WIRING HARNESS IN REF TO AMM CH 32-21-01. ALL OPS CHECK IS GOOD.
